HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第20巻第4号 Vol.20,No.4 >

帝国主義研究における二つの偏向

Files in This Item:
20(4)_P35-72.pdf1.88 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31212

Title: 帝国主義研究における二つの偏向
Other Titles: Two Extremities in the Theories of Imperialism
Authors: 富森, 虔児1 Browse this author
Authors(alt): Tominomori, Kenji1
Issue Date: Feb-1971
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 20
Issue: 4
Start Page: 35
End Page: 72
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31212
Appears in Collections:經濟學研究 = The economic studies > 第20巻第4号 Vol.20,No.4

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University